Ask GP for prednisone. It works every time.15 messages in this subject.
|Catherine, maybe ask your GP for a referral to a Oral and Maxillofacial clinic...|
|Rob 13 September 16|
|Hello!! Yeah 2 months now with mouth ulcers - they are running down the sides of my tongue... so much pain,,, the ONLY thing that gives me relief is ICE. Chewing on ice and freezing my tongue. There just seems to be NO cure for real. They just treat the symptoms not what it could be caused from. Now my ENT is sending me to a dermatologist for wound care. Mornings are the FREAKING WORST!! I CRY because I FEEL SO ill!!! They just make you feel ill. They really do!! Seems to be NO end. So sad I am!! Steroid helps that's for sure but the round face sucks they only give you so much ya know.. but that is a temporary fix also. God help us... :0( i USUALLY DON'T CRY BUT EVERY MORNING I CRY IN PAIN AND SADNESS FROM THESE SORES........|
|Catherine Baggyallday 13 September 16|
|I have at least 20 mouth ulcers all over my mouth for 6days given prednisolone 5mg 3x a day for 5days. When do they start too work only been on them 2 days. I in agony I off work cos I feel so ill . Any advice be great|
|isobel baxter 22 June 16|
|Prednisolone is the only reliable thing for stopping developing ulcers in their tracks. I can't understand why it's not been offered to me before! No side effects, I just do a mouthwash with them for a few days when I feel an ulcer coming. Has seriously changed my life.|
|Rosalie James 5 May 16|
|What the person wrote about Prednisone causing mouth ulcers because of "thinning of skin" is pure hogwash. I've had canker sores all my life, and Prednisone relieved me from that hell. When a canker sore would appear it quickly disappear when on Prednisone. When going off the Prednisone the canker sores appeared again. Low dosages of Prednisone is not going to have all these "scary side effects" that some drama queens and hypochondriacs on the Internet think it will have. Prednisone is GREAT at treating mouth and throat ulcers. No if's, and's and but's about it.|
|Thomas Whalen 4 May 16|
Preds long term use cause thinning of the skin which is why people do get mouth ulcers when taking preds
|trouble me 14 December 15|
|I've been tapering off Prednisone after being on it for 9 months for PMR..once I got below 3mg daily I've developed mouth ulcers and throat and tongue irritation...is this because my cortisol is returning and my body is attacking itself..I didn't have mouth ulcers when on the higher dose..I'm also nauseated and dizzy on the lower dose..this drug has messed me up and can hardly wait to get off it...has anyone had mouth irritation and canker sores in their mouths from prednisone taper ?|
|Zeb Cura 10 August 15|
|Prednisone works very well to get rid of major ras more quickly, but at the end of the day you will see that ulcers get back more quickly too. If you have several prednisone 7 to 14 day-treatments in a relatively short period of time (ie 6-12 months) the prednisone won't be effective anymore either so you will be back to square one.|
|Rob 23 May 15|
|Hi, I was taking prednisone for my breathing for a week & when I stopped I started getting mouth sores, is there anything I can do or take to relieve the sores?|
|R. Martinez 23 May 15|
|There are other options although I know predisone works great. The dentist encourage me to take daily doses of lysine. Really cuts down on the occurrence of mouth sores. Additionally, if there are sores that you can reach, dental paste TRIAMCINOLONE ACETONIDE can help, You need to get a rx for it but great to have it on hand.|
|JoJo 22 April 15|
|What's the latest on prednisolone?|
|Sj 7 January 15|
Thanks for your message. I have started with a dose prescribed by my Doctor here. 30 mg once a day for 15 days. Today was the sixth dose. Also, 2 of my Autoimmune tests have come positive. They are:
ANA Abs - Positive.
ds DNA Abs - Positive.
I dont know that do they mean but anyone who knows about it may throw some light on it.
My mouth ulcers have gone. Just like magic. Just after the fourth dose, all the mouth ulcers have disappeared. Though I feel a little stiff in my muscles, for that I am doing some stretching exercises which are helping me a lot. Also, on the second dose, I could sleep very less the following night but since then that symptom has also subsided.
I have an appointment with my Doctor next wed (June 15). Will keep posted about the progress.
Hope it helps someone out here.
|Sufferer. 7 June 11|
|Hi I have been on Prednisone now for 8 weeks as I ended up in hospital with severe tonsilitus and mouth/throat ulcers. I have recent;y had a colonosocopy and are awaiting the biopsy results. I have been weaning off the steriods from 40mg a day and was fine until I hit 5mg a day (1 tablet) which I started mon last week. By friday of last week all of my mouth ulcers were back and the pain has been un-bearable all over the weekend, I am going to see the doctor later today as I can hardly eat or speak now. I found I had a few side effects whilst I was taking the higher amounts of tablets, they just made me think all sorts of silly things and I felt abit depressed. I also have a lovely round face from the steriods. Since reducing the dose the side effects have become less and less. Hope this is of some help to you.|
|Fed up lady 23 May 11|
I read your message and want to ask u something. I am having a chronic problem of mouth ulcers for a very long time now. Earlier it used to be 1 or 2 in some months then the frequency increased and now it is like I am having 20-25 ulcers in my mouth. And today I am feeling as if something is stuck in my throat. Also, once the sore cures, it leaves behind some sort of scar and the skin inside has become very irregular.
One of my doctor friend told me to take Prednisone as tapering dose...
Week 1 - Prednisone 40 mg
Week 2 - Prednisone 20 mg
Week 3 - Prednisone 10 mg
Week 4 - Prednisone 5 mg
But after reading about Prednisone on the internet, I became very scared... seeing that it has a lot of side effects...
Can you please tell me whether it helps and what are the dose that you are taking or took? Also, do you feel any side effects of taking prednisone?
Awaiting your reply anxiously....
To your good health.
|Sufferer. 16 May 11|
|I suffered from mouth and throat ulcers for years and I now have the solutions. I have no idea why those of you who have been to your GP have not been offered prednisone. Go back and ask for it. |
Ulcers are caused by injury or by your body turning on itself, usually for stress or tiredness reasons. Everything in the Chemist (Bonjela etc) will only work on those caused by injury. If your body is turning on itself, you fix all the triggers and the ulcer persists - you need to consider a short course of prednisone tablets, because the problem is your inflammatory mechanism over reacting, for whatever reason. Pred works like a dream every time for everyone I know. You need a prescription for these.
You can also watch your diet - tomatoes, citrus fruits, wheat, cow dairy, red meat, refined sugar, caffeine and alcohol will all make your problem worse. Google "Anti Inflammatory diet" for suggestions of what to avoid and why.
Lastly, you might try a low dose nicotine patch instead of prednisone. Nicotine is an excellent anti-inflammatory and I use the patches regularly - very effective. and very easy.
Persistent mouth ulcers can be a sign of serious disease such as Crohn's, Lupus or Behcets. Persistent mouth ulcers are not too trivial to bother your GP with. If they are bad (and you all know what *bad* feels like) then make that appointment and get some real relief.
Good luck and good health.
|Mac. 1 January 11|
Ask GP for prednisone. It works every time.15 messages in this subject.